# SDR ASAA2023072544227

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,179 hours, 15,401 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2140
- Condition: Faulty
- Location: Cabin Temp
- Part time: 99,850 hours, 43,447 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ILLUMINATION OF ZONE TEMP FWD LIGHT DURING MASTER CAUTION RECALL, LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. PERFORMED BITE REF AMM 21-6100 PRV FLT ZONE TRIM VALVE FAULT REPLACED FWD CAB ZONE TRIM VALVE REF AMM 21-61-21 MIG51A INSTALLED/REMOVED OPS CHECK GOOD THIS CLEARS MEL 21-19G PLACARD REMOVED SEAMC ASHRAF NOTIFIED.
